MathSciNet Relay Station
MathSciNet bibliographic data
MR1392011 47F05 (34L40 35J10 35P20 81Q10)
Birman, M. Sh. The discrete spectrum of the periodic Schrödinger operator perturbed by a decreasing potential. (Russian) Algebra i Analiz 8 (1996), no. 1, 3--20; translation in St. Petersburg Math. J. 8 (1997), no. 1, 1–14
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement